MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STEM EXTENSION CEMENTED SIZE: 12MM X 100MM STRAIGHT FLUTED

ONKOS SURGICAL ELEOS; STEM EXTENSION CEMENTED SIZE: 12MM X 100MM STRAIGHT FLUTED
Model Number KSC12100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Mulitple mdrs were submitted for this adverse event: 3013450937-2022-00157, 3013450937-2022-00158, 3013450937-2022-00159, 3013450937-2022-00160, 3013450937-2022-00161, 3013450937-2022-00162, 3013450937-2022-00164 and 3013450937-2022-00165.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on 19 april 2022 where the following eleos implants were revised: eleos tibial poly spacer 8mm, eleos resurfacing femur axial pin size: 4, and eleos tibial hinge component w/ rotational stop.After this revision surgery the following implants remain implanted: eleos stem extension canal filling size: 14mm x 140mm straight splined slotted, eleos tibial block augment size: 2 thickness: 5mm, eleos tibial baseplate size: 2, eleos stem extension cemented size: 12mm x 100mm straight fluted, eleos tibial block augment size: 2 thickness: 5mm, and eleos resurfacing femur size 4 left.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4117: device not accessible for testing h6: investigation findings code updated to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the following eleos implants were revised: eleos tibial poly spacer 8mm, eleos resurfacing femur axial pin size: 4, and eleos tibial hinge component w/ rotational stop.After this revision surgery the following implants remain implanted: eleos stem extension canal filling size: 14mm x 140mm straight splined slotted, eleos tibial block augment size: 2 thickness: 5mm, eleos tibial baseplate size: 2, eleos stem extension cemented size: 12mm x 100mm straight fluted, eleos tibial block augment size: 2 thickness: 5mm, and eleos resurfacing femur size 4 left.No additional information regarding this adverse event has been provided.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION CEMENTED SIZE: 12MM X 100MM STRAIGHT FLUTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key14439038
Report Number3013450937-2022-00163
Device Sequence Number5202994
Product Code KRO
UDI-Device IdentifierB278KSC12100E0
UDI-PublicB278KSC12100E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberKSC12100E
Device Catalogue NumberKSC12100E
Device Lot Number1711583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25001208E - ELEOS TIBIAL POLY SPACER; 25002100E - ELEOS TIBIAL HINGE COMPONENT; 25002114E - ELEOS RESURFACING FEMUR AXIAL PIN; 25002202E - ELEOS TIBIAL BASEPLATE; 2500L004E - ELEOS RESURFACING FEMUR; KSP13140E - ELEOS STEM EXTENSION CANAL FILLING; KTAGB205E - ELEOS TIBIAL BLOCK AUGMENT; KTAGB205E - ELEOS TIBIAL BLOCK AUGMENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexUnknown